# SDR AALA202312057142

- Difficulty date: December 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 76,541 hours, 31,275 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THE AFT LEFT CABIN DOOR WILL NOT STAY ARMED. ITINTERMITTENTLY SHOWS ARMED & UNARMED OR DISABLED ON THE ECAM. T/S L2 DOOR PER AMM 52-13-00. CLEANED DEBRIS ON LOCKING HOOK, ARMED AND DISARMED LEVER, LUBRICATED, NO FAULT FOUND.
